# SDR DALA2024120911533

- Difficulty date: November 21, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 63,682 hours, 45,367 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

-AD- ACCOMPLISH ER/A 539703-14AD REV A SEC II. ACCOMPLISH ER/A 539703-14AD REV A SEC II FOR THE INSPECTION OF THE REAR CANTED BULKHEAD REPAIR. THIS IS AD RELATED. INSPECTIONS CANNOT BE PUSHED PAST 04DEC24. ASSOCIATED ER/A 14-539703 ADDED FOR AC 9501. **REDEFFERED LOG TO QC, ESTABLISHED MONITOR INSP** C/W ER/A 539703-14AD REV B SECTION 2. CLOSED LOG AND REMOVED MONITOR INSP PER ALERT 03DEC24 AND LOG COMMENTS. (LP #0671339)
